Herein we report a case of a ten years old boy with rare clinical manifestations associated with COVID-19, in which the first clinical symptoms were urticaria and fever, and then he developed arthritis. The possibility of post-COVID-19, reactive arthritis, or postinfectious arthritis can be expected from this virus.
There is evidence of increased incidence, rapid progression, and poor prognosis of Covid-19 in patients with underlying comorbidities such as diabetes and epilepsy. It is crucial to develop effective treatment regimens for these patients. Multiple organ failure is the most common cause of death in Covid-19 patients.
we reported an18 years old male with beta thalassemia major who presented with back pain progressive over 1 month associated with numbness in thighs, together with lower limbs weakness and difficulty walking. he also mentioned having difficulty in passing urine. he received radiotherapy which results in significant improvement in symptoms
Coronavirus can lead to overcoagulation, blood stasis, and endothelial damage resulting in thromboembolic disorders. We report a 22-year-old pregnant woman with coronavirus admitted due to the pulmonary emboli. This case highlights the importance of considering a new category for COVID-19 pregnant patients with venous and arterial thromboembolic disorders.
Euglycemic DKA (euDKA) is a serious side effect associated with SGLT2 inhibitors. We present a case euDKA in a patient on an SGLT-2 inhibitor likely precipitated by COVID-19 infection. We suspect that COVID-19 led to euDKA. We pose the question of whether these medications should be discontinued proactively.
Right heart thrombus and pulmonary embolism is a condition that requires emergent treatment with reported fatal outcomes. Endovascular mechanical thrombectomy of right heart clot has been described with the use of AngioVac. We describe the use of FlowTriever device as a feasible alternative to treat clot in transit.
Although children are less affected by Novel coronavirus disease 2019 than adults, it should not be missed, especially in those with underlying diseases. Herein, we report a patient with primary antibody deficiency, who was affected with COVID-19. This infection could be presented mildly in patients with immunodeficiency.
We report a case of Takotsubo cardiomyopathy (TTC) induced by diffuse fear of the COVID-19 pandemia and aggravated to ventricular fibrillation. After succesfull resuscitation the patient developed temporarily a J-wave after event. Though potentially live threatening in the acute phase both J-wave and TTC are reversible with receding of edema.